# SDR CALA9701474

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Disbonded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AILERON OUTBOARD TRAILING EDGE SECTION INBOARD UPPER SURFACE DISBONDED.  REMOVED DAMAGED AREA.  FABRICATED NEW CORE AND SKIN.  ACCOMPLISHED HOT BOND REPAIR PER SRM 51-40-6.
